Lifting and separation of robust cover inequalities

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 126
  • Download : 0
In this article we present a lifting algorithm and separation algorithms for robust cover inequalities of the binary robust knapsack problem using the Bertsimas and Sim model. First, we propose a polynomial time lifting algorithm for robust cover inequalities. Then the bounds on lifted coefficients are examined. We also propose three separation algorithms for robust cover inequalities and an exact separation algorithm for extended robust cover inequalities. Finally, the computational experiments exhibit the effect of proposed algorithms. The branch-and-cut algorithms with proposed lifting and separation algorithms are tested on the robust bandwidth packing problem and the robust knapsack problem.
Publisher
WILEY
Issue Date
2018-09
Language
English
Article Type
Article
Keywords

BANDWIDTH PACKING PROBLEM; PRICE-AND-CUT; KNAPSACK POLYTOPE; FACETS; OPTIMIZATION

Citation

NETWORKS, v.72, no.2, pp.272 - 305

ISSN
0028-3045
DOI
10.1002/net.21829
URI
http://hdl.handle.net/10203/245643
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0